Journal Article

Reversible dilated cardiomyopathy related to amphotericin B therapy

Patrick J. Danaher, Michael K. Cao, Gregory M. Anstead, Matthew J. Dolan and Caroline C. DeWitt

in Journal of Antimicrobial Chemotherapy

Published on behalf of British Society for Antimicrobial Chemotherapy

Volume 53, issue 1, pages 115-117
Published in print January 2004 | ISSN: 0305-7453
Published online January 2004 | e-ISSN: 1460-2091 | DOI: http://dx.doi.org/10.1093/jac/dkg472
Reversible dilated cardiomyopathy related to amphotericin B therapy

More Like This

Show all results sharing these subjects:

  • Medical Oncology
  • Critical Care

GO

Show Summary Details

Preview

We describe a patient who developed dilated cardiomyopathy and clinical congestive heart failure after 2 months of therapy with amphotericin B (AmB) for disseminated coccidioidomycosis. His echocardiographic abnormalities and heart failure resolved after posaconazole was substituted for AmB. It is important to recognize the rare and potentially reversible toxicity of AmB.

Keywords: Keywords: posaconazole, coccidioidomycosis, Coccidioides immitis

Journal Article.  2045 words.  Illustrated.

Subjects: Medical Oncology ; Critical Care

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.